# SDR DALA2025111908457

- Difficulty date: November 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ELECTRICAL CONNECTORS UPPER AREA RAT (2EA).   R & R ACTUATOR RAT AS PER A320 FAM AMM 29-22-53-000-10-A AND AMM 29-22-53-400-010-A. R/R ELECTRICAL CONNECTORS (1GEC) AND (1GEE) AS PER A320 FAM AWM 29-22-03 AND AS PER AIRBUS ESPM 20-44-11 AND AS PER AIRBUS ESPM 20-52-2. (13305863).
